MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. PROXIMATE*SKIN STAPLER-WIDE; REMOVABLE (SKIN)

ETHICON ENDO-SURGERY, LLC. PROXIMATE*SKIN STAPLER-WIDE; REMOVABLE (SKIN)
Model Number PXW35
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Device evaluation summary: the analysis results confirmed that the pxw35 device was returned nonfunctional.The device was received with the cartridge detached from the handle.Further analysis shows that lifter and lifter spring were loose of cartridge.No functional test was performed due to the condition of the device.The dhr review could not be conducted, as no batch number or lot number of the complaint was provide.No conclusion could be reached as to how the cartridge became damaged.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure that the device meets the required specifications prior to shipment.
 
Event or Problem Description
It was reported that during an unknown procedure, the device was broken off at the first firing.No pieces were left inside the patient.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Common Device Name
REMOVABLE (SKIN)
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key9652740
Report Number3005075853-2020-00644
Device Sequence Number14067397
Product Code GDT
UDI-Device Identifier10705036002673
UDI-Public10705036002673
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPXW35
Device Catalogue NumberPXW35
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2020
Initial Report FDA Received Date01/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1